# SDR FDEA201811163229

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE CORROSION.  CORROSION AT LEFT HAND OUTBOARD FLAP INBOARD FOWARD HINGE (WING SIDE) PIVOT   HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  08 AND EA.# 1-5750-T0343585 P1 STEP 1A AND STEP 1.TITLE: WINGS- FLIGHT SURFACES- EO 1-  5750-7-5002- LH WING- OUTBD FLAP INBD HINGE (WING SIDE) -CORROSION REPAIR.REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
